MathSciNet Relay Station
MathSciNet bibliographic data
MR875331 11Y16 (11H99 11J70 11Y50)
Ferguson, Helaman R. P. A noninductive ${\rm GL}(n,{\bf Z})$ algorithm that constructs integral linear relations for $n\;{\bf Z}$-linearly dependent real numbers. J. Algorithms 8 (1987), no. 1, 131–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement